# SDR UIEA2022051400473

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: M30903889
- Part serial: 03608
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO  FIRE  EXTINGUISHER BOTTLE  SQUIB   P/N  30903889     S/N   03608   DUE  FOR REPLACEMENT IN ACCORDANCE WITH W/O 94430 WAS REMOVED AND REPLACED CARTRIDGE CARGO FIRE AS PER B767 26-011-00
